# SDR HNAA2018071800156

- Difficulty date: July 15, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 33,881 hours, 29,336 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 TR DISAGREE EICAS MESSAGE ON TAKEOFF ROLL. E1 TR ICU VALVE FAIL IN CMC. CREW LONG TAXI THEN RETURN TO GATE. MX TO DEACTIVATE, LATE BACK ON GATE 0925L. REINSTALLED PANELS 416AB, 416BB, 416CB, 416HT, 416JT, 416PR, AND 416QL USING RETAINED HARDWARE.
